Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
Dominant Pole Analysis of Linear Positive Systems with Multiple Time-Delays
Naoya NishioYoshio EbiharaTomomichi Hagiwara
Author information
JOURNALS FREE ACCESS

2015 Volume 28 Issue 4 Pages 147-154

Details
Abstract

This paper is concerned with the dominant pole analysis of asymptotically stable time-delay positive systems (TDPSs) with multiple delays. It has been shown recently that the dominant pole of a stable TDPS with a single delay increases and hence the convergence performance degrades according to the increase of the delay, if and only if the associated state space matrices satisfy an eigenvalue-sensitivity condition. This paper extends these preceding results to TDPSs with multiple delays. As a main result, we show that the dependence of the dominant pole upon the variation of multiple delays can be completely determined by the eigenvalue-sensitivity condition with respect to the state space matrices corresponding to the varying delays.

Information related to the author
© 2015 The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top